MathSciNet Relay Station
MathSciNet bibliographic data
MR176344 (31 #619) 46.50
Allan, G. R. A spectral theory for locally convex algebras. Proc. London Math. Soc. (3) 15 1965 399–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement